Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Uniqueness results for groups of measure preserving transformations


Author: Robert R. Kallman
Journal: Proc. Amer. Math. Soc. 95 (1985), 87-90
MSC: Primary 28D15; Secondary 22A05
MathSciNet review: 796452
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be the group of measurable, invertible, measure preserving transformations either of the unit inverval or of the line. Then $ G$ has a unique topology in which it is a complete separable metric group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28D15, 22A05

Retrieve articles in all journals with MSC: 28D15, 22A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1985-0796452-X
PII: S 0002-9939(1985)0796452-X
Article copyright: © Copyright 1985 American Mathematical Society